# SDR FOTR2102212339

- Difficulty date: March 14, 2011
- Submitted: March 14, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 60,908 hours, 42,786 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Part time: 60,908 hours, 42,786 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP, AFT FLAP HAS CRACK AT L/E, JUST INBD OF MOST OTBD TRACK.  CUT OUT DAMAGED AREA DIM 1.2" X 1" ON LT WING OTBD FLAP L/E IAW SRM 57-50-4, FIG 9. FABRICATED REPAIR DOUBLER FROM 2024T3 .040 PO 90011142, DIM 7.1" X 7.3" AND FILLER DIM 1.2" X 1" FROM 2024T3 .040 PO 90011114 IAW SRM 57-50-4, FIG 9 AND 57-50-2, FIG 4.  INSTALLED REPAIR PARTS IAW SRM 57-50-4, FIG 9 AND 51-30-2.
